# SDR 2A6R2024112171303

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N639ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0563
- Aircraft time: 9,374 hours, 39,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1011211
- Condition: Corroded
- Location: Zone 100
- Part time: 9,374 hours, 39,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS DISCOVERED ON THE LOWER FLANGE OF FRAME 1 WEB (PN: L533M1011211) ON THE LH AND RH SIDES.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-1990, ISSUE A DATED 26 JUN 2024.
